DOI QR코드

DOI QR Code

ON COMMUTATIVITY OF REGULAR PRODUCTS

  • Kwak, Tai Keun (Department of Mathematics Daejin University) ;
  • Lee, Yang (Institute of Basic Science Daejin University) ;
  • Seo, Yeonsook (Department of Mathematics Pusan National University)
  • 투고 : 2017.11.20
  • 심사 : 2018.05.23
  • 발행 : 2018.11.30

초록

We study the one-sided regularity of matrices in upper triangular matrix rings in relation with the structure of diagonal entries. We next consider a ring theoretic condition that ab being regular implies ba being also regular for elements a, b in a given ring. Rings with such a condition are said to be commutative at regular product (simply, CRP rings). CRP rings are shown to be contained in the class of directly finite rings, and we prove that if R is a directly finite ring that satisfies the descending chain condition for principal right ideals or principal left ideals, then R is CRP. We obtain in particular that the upper triangular matrix rings over commutative rings are CRP.

과제정보

연구 과제 주관 기관 : National Research Foundation of Korea(NRF)

참고문헌

  1. D. D. Anderson and V. Camillo, Semigroups and rings whose zero products commute, Comm. Algebra 27 (1999), no. 6, 2847-2852. https://doi.org/10.1080/00927879908826596
  2. R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra 319 (2008), no. 8, 3128-3140. https://doi.org/10.1016/j.jalgebra.2008.01.019
  3. R. Baer, Inverses and zero-divisors, Bull. Amer. Math. Soc. 48 (1942), 630-638. https://doi.org/10.1090/S0002-9904-1942-07750-0
  4. H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. https://doi.org/10.1017/S0004972700042052
  5. C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. https://doi.org/10.1016/S0022-4049(01)00149-9
  6. C. Huh, H. K. Kim, and Y. Lee, Examples of strongly ${\pi}$-regular rings, J. Pure Appl. Algebra 189 (2004), no. 1-3, 195-210. https://doi.org/10.1016/j.jpaa.2003.10.032
  7. C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. https://doi.org/10.1081/AGB-120013179
  8. S. U. Hwang, N. K. Kim, and Y. Lee, On rings whose right annihilators are bounded, Glasg. Math. J. 51 (2009), no. 3, 539-559. https://doi.org/10.1017/S0017089509005163
  9. N. Jacobson, Some remarks on one-sided inverses, Proc. Amer. Math. Soc. 1 (1950), 352-355. https://doi.org/10.1090/S0002-9939-1950-0036223-1
  10. Y. C. Jeon, H. K. Kim, Y. Lee, and J. S. Yoon, On weak Armendariz rings, Bull. Korean Math. Soc. 46 (2009), no. 1, 135-146. https://doi.org/10.4134/BKMS.2009.46.1.135
  11. D. W. Jung, N. K. Kim, Y. Lee, and S. P. Yang, Nil-Armendariz rings and upper nilradicals, Internat. J. Algebra Comput. 22 (2012), no. 6, 1250059, 13 pp. https://doi.org/10.1142/S0218196712500592
  12. J. C. Shepherdson, Inverses and zero divisors in matrix rings, Proc. London Math. Soc. (3) 1 (1951), 71-85.